# SDR QXEA200701762

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 2,287 hours, 2,219 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SJC FLIGHT NR 2452: NR 1 DC GEN CAUTION LIGHT ILLUMINATED AFTER START.  EXTERNAL POWER KICKED OFF DURING START.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE POWERED A/C DOWN AND REPOWERED/RESTARTED GEN.  ALL OPERATE NORMALLY AS PER MTX CONTROL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
